# SDR 95ZZZX3796

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Bracket
- Part number: 13662
- Condition: Cracked
- Location: Carburetor
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR UNIT DISASSEMBLED TO CHECK FOR SERVICEABLE FLOAT BRACKET AND FOUND IT HAD A CRACK STARTING IN THE RADIUS CORNER WHERE THE EARS WERE BENT UP.  ONE CRACK ONLY WAS NOTICED.  THE RADIUS FORMED BY THE FORMING DIES FOR BENDING UP THE EARS IS TOO SHARP.  THIS WAS THE SECOND CONDITION FOUND WITH DEFECTIVE FLOAT BRACKET.
